Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spotting between periods. Used Ovral-G. Want to get pregnant

dear doctor iam sandra, iam having irregular periods and when its coming lasts for more than one week,first 2-3 days very less bleeding and then increases, once dr. prescribed me ovral-g, and when iam taking this medicine bleeding stops, now i want to get pregnent, but in the month of june i have a normal bleeding but it continues spotting and in the next month i have periods on 22nd july and it coming more bleeding so i use ovral-g for 5 days and then it stops after some days now again started spotting ,Please help me doctoe i want to get pregnet now? What i should do? Is this spotting will stop my pregnency?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  484
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your menstrual history is suggestive of hormonal imbalance the reasons of which should first be looked into. That your bleeding gets under control once you start using Ovral-G suggests that your condition is treatable and there is every chance for you to get pregnant. You need a thorough investigation and treatment should be planned accordingly for a good and quick result. Wish you good health.
Answered: Tue, 7 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor